# SDR SCNA20161224378

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 53,578 hours, 21,024 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 3 SLAT STAYED IN TRANSIT AFTER SELECTING FLAPS FIVE. ACP BITE OF FSEU WITH NO FAULTS FOUND. OPERATED FLAPS WITH NO FAULTS. OK FOR SERVICE. PERFORMED LEADING EDGE FLAP AND SLAT POSITION INDICATING SYSTEM TEST.  NO FAULTS FOUND.  PERFORMED FSEU BITE TEST.  NO FAULTS FOUND. PERFORMED VISUAL INSPECTION.  NO FAULTS FOUND.
